Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had miscarriage. Have postpartum depression, anxiety attacks, chest pain, coughing up green phlegm. What to do?

hi . i just had a miscarriage two weeks ago and i've been in postpartum depression and having major anxiety attacks but now i worry about myself all the time like somethings wrong with me all the time after what happened ....right now i have chest pain in the center of my chest like a muscle or in my bone when i breath it it feels like i need to cough up flem or greenys or something what do these symptons sound like to you .?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Depression or anxiety symptoms are common after miscarriage. Due to change in hormonal levels, psychological trauma of miscarriage, physical stress due to miscarriage etc. all perpetuate the mood symptoms. Usually the symptoms resolve by own over 1-2 months but if they persist or cause severe occupational and social dysfunction then treatment is needed. As you have mentioned that you have anxiety attacks, chest pains, breathing difficulties etc symptoms so I would advise you to visit a Psychiatrist for expert opinion. Many medicines are useful in a anxiety and depression attacks as SSRIs, SNRIs etc. Apart from medicines psychological treatment is also very useful in such symptoms.

Dr.Seikhoo Bishnoi
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor